# SDR CALA2025091508907

- Difficulty date: September 12, 2025
- Submitted: September 15, 2025
- Operation: Air carrier
- Aircraft: N76522
- Make and model: Boeing 737824
- Aircraft serial: 31660
- Aircraft time: 46,681 hours, 16,852 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMEGENCY  LIGHTS M1674 FAILS BATTERY CAPACITY CHECK.  REMOVED AN INSTALLED NEW BATTERY PACK (M1674) IAW AMM 33-51-06-960-805 AND INSTALL TESTED GOOD.
